Each caplet contains :
Acetaminophen (Paracetamol) 500 mg.
Caffeine 65 mg.
ٌRamol Extra contains Acetaminophen (Paracetamol) is an analgesic and antipyretic agent.
It produces analgesia by elevation of the pain threshold and antipyresis through action on
the hypothalamic heat-regulation center. Caffeine is a potent CNS stimulant which
increases the mental activity and improves the muscular performance and tolerance.
Ramol Extra is indicated for the relief of pain and fever from : headache, migraine,
common colds, influenza, sore throat, toothache, earache, backache, rheumatic and
muscular pain, neuralgia and menstrual pain.
DOSAGE & ADMINISTRATION :
Adults and Children over 12 years of age : Two caplets up to four times a day.The dose
can be repeated every 4 hours, but do not exceed 4 doses in 24 hours .
* Ramol Extra is not recommended for children under 12 years.
RESTRICTIONS ON USE :
Hypersensitivity to paracetamol.
Paracetamol should be given with caution to patients with impaired kidney or liver function.
Use in pregnancy and lactation
Although Paracetamol is save in pregnancy and lactation, Ramol Extra should be given by
the physician advice.
SIDE EFFECTS :
Ramol Extra is well tolerated when taken in recommended doses. Skin reactions such as
urticaria may rarely occur.
STORAGE INSTRUCTIONS :
Store below 30°C in a dry place. Protect from light .
Ramol Extra Caplets : Pack of 20 caplets and hospital packs of different sizes.